# SDR USAA2011120800017

- Difficulty date: December 7, 2011
- Submitted: December 8, 2011
- Operation: Air carrier
- Aircraft: N625AW
- Make and model: Airbus A320-231
- Aircraft serial: 64
- Aircraft time: 69,979 hours, 31,379 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 1156561
- Condition: Broken
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD ENTRY BULKHEAD LOWER CORNER EMERGENCY LIGHT LENS BROKEN.  INSTALLED NEW LENS COVER ON FORWARD ENTRY BULKHEAD LOWER CORNER EMERGENCY LIGHT IAW AIRBUS MAINTENANCE MANUAL 33-51-13.
